# SDR 29GA2018060600001

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N346AG
- Make and model: Saab 340B
- Aircraft serial: 340B446
- Aircraft time: 36,791 hours, 41,369 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330151
- Part serial: 2009AND2137
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL SECTIONS OF THE EMERGENCY LIGHTS WERE INOPERATIVE.   R & R THE POWER SUPPLIES 20LN AND 23LN IAW AMM  33-50-10-04-1. OPS CHECKED GOOD.
